# SDR DHL2005807537

- Difficulty date: May 17, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Part number: 3651809U2
- Condition: Cracked
- Location: Rt Wing
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E RT INBD FLAP WELL FITTING HAS TWO 2.000 CRACKS, STA XRS 59.000 RT WING.  REMOVED CRACKED FITTING IAW SRM 51-3-0 PG 1, SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-3-0 PG.1, SRM 51-1-21 PG 1.  TORQUED IAW SRM 51-3-1.
